(With Eva Miranda) A note on equivariant normal forms of Poisson structures. Math. Res. Lett. 13 (2006), no. 5-6, 1001–1012.
This small paper estabishes the equivariant version of Weinstein’s splitting theorem for Poisson structures, under an additional “tameness” condition. This tameness condition can be dropped if the symmetry in question is Hamiltonian (see our . . . → Read More: Equivariant splitting theorem for Poisson structures (2006)
1) A note on degenerate corank-one singularities of integrable Hamiltonian systems. Comment. Math. Helv. 75 (2000), no. 2, 271–283.
2) Actions toriques et groupes d’automorphismes de singularités des systèmes dynamiques intégrables. C. R. Math. Acad. Sci. Paris 336 (2003), no. 12, 1015–1020.
The second pape (2003), despite being a short paper in CRAS, actually . . . → Read More: Existence of torus actions near singular orbits of integrable systems (2000 & 2003)
Torus actions and integrable systems. Topological methods in the theory of integrable systems, 289–328, Camb. Sci. Publ., Cambridge, 2006.
The above paper, which is mostly a review paper, also contains original results on the theme “reduction commutes with integrability”: The question is, what is the relation between the reduced integrability (i.e. integrability . . . → Read More: Torus actions and integrable systems (2006)
(With Eva Miranda) Equivariant normal form for nondegenerate singular orbits of integrable Hamiltonian systems. Ann. Sci. École Norm. Sup. (4) 37 (2004), no. 6, 819–839.
This paper establishes a smooth symplectic semi-local normal form for nondegenerate singularities of integrable Hamiltonian systems, enhancing a result of Hakan Eliasson.
Alvaro Pelayo & San . . . → Read More: Semi-local normal form of integrable systems (2004)
Some old papers, written before my PhD, about the topology of integrable geodesic flows on (multi-dimensional) sphere and torus:
1) (with Lada Polyakova)A topological classification of integrable geodesic flows on the two-dimensional sphere with an additional integral quadratic in the momenta. J. Nonlinear Sci. 3 (1993), no. 1, 85–108.
2) (With Lada Polyakova and . . . → Read More: Topology of integrable geodesic flows (1993-1996)
1) Kolmogorov condition for integrable systems with focus-focus singularities. Phys. Lett. A 215 (1996), no. 1-2, 40–44.
2) Kolmogorov condition near hyperbolic singularities of integrable Hamiltonian systems. Regul. Chaotic Dyn. 12 (2007), no. 6, 680–688.
Kolmogorov condition is a nondegeneracy condition needed as a hypothesis in the K.A.M. theory about the persistence of quasi-periodic . . . → Read More: Kolmogorov condition in KAM theory (1996 & 2007)
(With Jean-Paul Dufour) Linearization of Nambu structures, Composition Math. 117 (1999), No. 1, 77-98 .
Link to paper: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=308690
A Nambu structure is nothing but a singular foliation plus a contravariant volume form on the leaves. In this paper we give a classification of linear Nambu structures, and some linearization theorems for . . . → Read More: Linearization of Nambu structures (1999)
1) Levi decomposition of analytic Poisson structures and Lie algebroids. Topology 42 (2003), no. 6, 1403–1420.
2) (With Ph. Monnier) Levi decomposition for smooth Poisson structures. J. Differential Geom. 68 (2004), no. 2, 347–395.
3) (With J-P Dufour) Nondegeneracy of the Lie algebra aff(n). C. R. Math. Acad. Sci. Paris 335 (2002), no. 12, . . . → Read More: Levi decomposition (2002-2004)
1) A note on focus-focus singularities. Differential Geom. Appl. 7 (1997), no. 2, 123–130.
2) Another note on focus-focus singularities. Lett. Math. Phys. 60 (2002), no. 1, 87–99.
My first paper on focus-focus singularities (written in 1994 and accepted for publication soon after that but published only in 1997 due . . . → Read More: Focus-focus singularities (1997 & 2002)
1) Convergence versus integrability in Birkhoff normal form. Ann. of Math. (2) 161 (2005), no. 1, 141–156.
2) Convergence versus integrability in Poincaré-Dulac normal form. Math. Res. Lett. 9 (2002), no. 2-3, 217–228.
These two papers form a mini-series. The first paper (Ann. Math.) was actually written in 2001, before the 2nd paper (Math . . . → Read More: Analytic normal forms of integrable vector fields (2002 & 2005)
A.T. Fomenko & Nguyen Tien Zung, Topological classification of integrable nondegenerate Hamiltonians on a constant energy three-dimensional sphere. (Russian) Uspekhi Mat. Nauk 45 (1990), no. 6(276), 91–111, 189; translation in Russian Math. Surveys 45 (1990), no. 6, 109–135
A. T. Fomenko & Nguyen Tien Zung, Topological classification of integrable nondegenerate Hamiltonians on the isoenergy . . . → Read More: Integrable Hamiltonian systems on S3 (1990)
Nguyen Tien Zung, Proper groupoids and momentum maps: linearization, affinity, and convexity. Ann. Sci. École Norm. Sup. (4) 39 (2006), no. 5, 841–869.
Preprint on arxiv: http://arxiv.org/abs/math/0407208
Paper at Science Direct: http://www.sciencedirect.com/science/article/pii/S0012959306000413
The main results of this paper are the following:
- Local smooth linearization theorem for proper Lie groupoids
- An analogous theorem . . . → Read More: Proper groupoids and momentum maps : Linearization, affinity, and convexity (2006)
1) Symplectic topology of integrable Hamiltonian systems. I. Arnold-Liouville with singularities. Compositio Math. 101 (1996), no. 2, 179–215.
Link on arxiv (with errata): http://arxiv.org/abs/math/0106013
Digitalized version on Numdam: http://archive.numdam.org/ARCHIVE/CM/CM_1996__101_2/CM_1996__101_2_179_0/CM_1996__101_2_179_0.pdf
2) Symplectic topology of integrable Hamiltonian systems. II. Topological classification. Compositio Math. 138 (2003), no. 2, 125–156.
Arxiv: http://arxiv.org/abs/math/0010181 (last version: May/2001)
The . . . → Read More: Symplectic topology of integrable Hamiltonian systems. I & II (1996 & 2003)